# SDR SWAA2015112346275

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 42,172 hours, 24,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL, BETWEEN NR 7 & 8 SPOILERS AFT SUPPORT BRACKET, CRACKED AT OTBD ATTACH FASTENERS.  R & R BRACKET IAW DWG & SRM.
